Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 28, NWS Tulsa, OK

April 27, 2024Creek County, Okmulgee County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 27, 2024, 11:59 PM CDT for Creek County, Okmulgee County, Tulsa County, Oklahoma. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2024, 11:59 PM CDT (04:59 UTC)
Expired
Apr 28, 2024, 12:15 AM CDT
In force
16 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Creek County, OK, Okmulgee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 7:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
6.0
Supercell composite
20.0

Open this sounding in Storm Lab

The text

As transmitted.

926 
WFUS54 KTSA 280459
TORTSA
OKC037-111-143-280545-
/O.NEW.KTSA.TO.W.0028.240428T0459Z-240428T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1159 PM CDT Sat Apr 27 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  East central Creek County in northeastern Oklahoma...
  Northwestern Okmulgee County in northeastern Oklahoma...
  South central Tulsa County in northeastern Oklahoma...

* Until 1245 AM CDT.

* At 1159 PM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from 6 miles south of
  Kellyville to 3 miles east of Okmulgee State Park, moving north at
  25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Okmulgee...                       Bixby...
  Glenpool...                       Kiefer...
  Beggs...                          Mounds...
  Preston...                        Liberty...
  Hectorville...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3599 9613 3590 9581 3589 9582 3587 9582
      3558 9603 3583 9620
TIME...MOT...LOC 0459Z 192DEG 20KT 3586 9618 3560 9602 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
796 
WWUS54 KTSA 280510 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1210 AM CDT Sun Apr 28 2024

OKC037-111-143-280545-
/O.CON.KTSA.TO.W.0028.000000T0000Z-240428T0545Z/
Creek OK-Okmulgee OK-Tulsa OK-
1210 AM CDT Sun Apr 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR EAST
CENTRAL CREEK...NORTHWESTERN OKMULGEE AND SOUTH CENTRAL TULSA
COUNTIES...

At 1210 AM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 3 miles southwest of Kiefer
to 3 miles east of Preston, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Bixby...                          Glenpool...
Kiefer...                         Beggs...
Mounds...                         Preston...
Liberty...                        Hectorville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3599 9613 3590 9581 3589 9582 3587 9582
      3568 9596 3583 9620
TIME...MOT...LOC 0510Z 219DEG 47KT 3591 9611 3573 9592 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
393 
WWUS54 KTSA 280515
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1215 AM CDT Sun Apr 28 2024

OKC037-111-143-280524-
/O.CAN.KTSA.TO.W.0028.000000T0000Z-240428T0545Z/
Creek OK-Okmulgee OK-Tulsa OK-
1215 AM CDT Sun Apr 28 2024

...THE TORNADO WARNING FOR EAST CENTRAL CREEK...NORTHWESTERN OKMULGEE
AND SOUTH CENTRAL TULSA COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3599 9613 3590 9581 3589 9582 3587 9582
      3568 9596 3583 9620
TIME...MOT...LOC 0514Z 192DEG 20KT 3593 9610 3575 9591 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 27, 10:05 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 27, 10:05 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1005 PM CDT Sat Apr 27 2024

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 958 PM CDT Sat Apr 27 2024

The forecast generally remains on track. Thus far, severe storms
have been confined to the far northwest part of our forecast
area, but that is about to change. Storms continue to increase in
coverage and intensity to our west, and these storms will move
into eastern Oklahoma within the next hour or so, with an all
hazard severe risk. A large QLCS will eventually evolve and sweep
across the entire forecast area overnight with damaging winds, a
few tornadoes, sporadic hail, and widespread heavy rainfall. Both
flash and river flood flooding will become a major concern heading
into the wee hours of Sunday morning. Have made only minor
changes to pops tonight, with the rest of the forecast on track at
this time.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 211 PM CDT Sat Apr 27 2024

Thunderstorms producing heavy rain and at least a low chance for
severe weather will be ongoing across parts of eastern Oklahoma
and northwest and west central Arkansas, with an expected decrease
in coverage and intensity toward mid morning. Another round of
thunderstorms with severe weather potential is expected to develop
along the cold front/dryline Sunday afternoon and into the
evening, with a lesser but still existent potential for tornadoes
and very large hail. The Flood Watch may need to be extended in
time to account for this activity across eastern parts of the
watch area.

A short break in the active pattern is expected Monday and into
Tuesday, with a period of dry weather for much of those two days.
The dry weather will be short-lived with multiple rounds of
showers and thunderstorms, including some potential for severe
thunderstorms, mid to late week.

&&

.AVIATION...
(00Z TAFS)
Issued at 653 PM CDT Sat Apr 27 2024

Flying conditions are expected to worsen as we move through the
night and into Sunday morning as showers/storms become widespread
across eastern Oklahoma and western Arkansas.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  77  55  80 / 100  80  10  10
FSM   66  77  61  82 /  80 100  50  10
MLC   65  76  60  82 / 100  90  10  10
BVO   61  77  51  78 / 100  70  10   0
FYV   63  74  57  80 /  80  90  50  10
BYV   63  73  57  78 /  80 100  60  10
MKO   63  74  58  79 /  90  90  10  10
MIO   62  73  54  76 / 100  90  30  10
F10   63  76  58  79 / 100  80  10  10
HHW   66  73  61  80 /  80  90  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday afternoon for OKZ049-053>076.

AR...Flood Watch through Sunday afternoon for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...05
LONG TERM....22
AVIATION...10
Hazardous weather outlook, Apr 27, 5:44 PM CDT, 6 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
544 PM CDT Sat Apr 27 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
544 PM CDT Sat Apr 27 2024

...SEVERE WEATHER LIKELY THIS EVENING AND OVERNIGHT...
...HEAVY RAIN AND FLASH FLOOD THREAT TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Eastern Oklahoma.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Mainly Eastern Oklahoma.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Eastern Oklahoma.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms are expected to increase in coverage and intensity
this evening. The threat of severe weather is present across the
entire area, but the greatest threat will be across eastern
Oklahoma. All severe hazards will be possible, including
tornadoes, large hail, and damaging winds. By late this evening,
additional storms to the west will merge with ongoing activity,
and will shift the severe threat towards a heavy rain and flash
flooding threat. The highest flood threat remains across eastern
Oklahoma, but all areas have at least some potential. Total
rainfall in the hardest hit areas may exceed several inches.

Continue to pay special attention to forecast updates considering
the ongoing dual threat of severe weather and flooding rains through
tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential...
         Heavy Rain Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...
            Heavy Rain Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Heavy rain will continue into Sunday across northwest Arkansas
before it finally moves east. Additional strong to severe storms
are possible across southeast Oklahoma and northwest Arkansas
Sunday afternoon. Winds will remain breezy with gusts of 30 to 40
miles an hour.

For the rest of the week we will see additional rounds of rain and
thunderstorms, including the threat of severe weather and heavy
rains for mid week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 27, 7:32 PM CDT, 4 hours 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
732 PM CDT Sat Apr 27 2024

OKZ057-061-280100-
Craig OK-Rogers OK-
732 PM CDT Sat Apr 27 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CRAIG AND NORTHEASTERN
ROGERS COUNTIES THROUGH 800 PM CDT...

At 731 PM CDT, Doppler radar indicated a strong thunderstorm near
White Oak, moving north at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Vinita...                         Welch...
Big Cabin...                      White Oak...
Hollow...                         Pyramid Corners...
Centralia...                      Centrailia...

This includes Interstate 44 between mile markers 275 and 280.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3653 9522 3655 9542 3694 9541 3690 9505
TIME...MOT...LOC 0031Z 188DEG 28KT 3660 9531

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Local storm report, Apr 27, 7:38 PM CDT, 4 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
738 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     Hail             16 WSW Apperson         36.68N 97.04W
04/27/2024  E1.00 Inch       Osage              OK   Amateur Radio

&&
Local storm report, Apr 27, 11:28 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1128 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     Tstm Wnd Dmg     1.5 W Terlton           36.19N 96.52W
04/27/2024                   Pawnee             OK   Other Federal

            tree damage; time estimated by radar.

&&

MDL
Local storm report, Apr 27, 11:30 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1130 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Gst     Drumright               35.99N 96.60W
04/27/2024  M75 MPH          Creek              OK   Trained Spotter

            hwy 33 & 99.

&&

MDL
Local storm report, Apr 27, 11:34 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1134 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     Tornado          5 SSE Bearden           35.29N 96.35W
04/27/2024                   Okfuskee           OK   Official NWS Obs

            TDS observed entering Okfuskee county; time
            estimated by radar.

&&

MDL
Local storm report, Apr 27, 11:36 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1136 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     Tstm Wnd Dmg     3 E Drumright           35.99N 96.54W
04/27/2024                   Creek              OK   Public

            strong winds blew roof off a building in
            drumright.

&&

MDL

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:27 PM CDTSevere Thunderstorm WarningTSAOsage32 min
Apr 27, 7:32 PM CDTSpecial Weather StatementTSACraig28 min
Apr 27, 7:39 PM CDTTornado WarningTSAOsage21 min
Apr 27, 8:01 PM CDTTornado WarningTSAOsage29 min
Apr 27, 10:13 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee62 min
Apr 27, 10:36 PM CDTTornado WarningTSACreek39 min
Apr 27, 10:47 PM CDTTornado Warning Tornado observedConsiderable damage threatTSAOkfuskee43 min
Apr 27, 10:57 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Pawnee, Tulsa63 min
Apr 27, 11:15 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Okfuskee, Okmulgee45 min
Apr 27, 11:16 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee44 min
Apr 27, 11:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
Apr 27, 11:27 PM CDTTornado WarningTSAOsage26 min
Apr 27, 11:29 PM CDTTornado WarningTSAOsage16 min
Apr 27, 11:33 PM CDTSevere Thunderstorm Warning Considerable damage threatTSANowata, Osage, Rogers, Tulsa, Wagoner, Washington57 min
Apr 27, 11:45 PM CDTSevere Thunderstorm WarningTSAOsage45 min
Apr 27, 11:49 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner56 min
Apr 27, 11:51 PM CDTTornado WarningTSAOsage30 min
Apr 28, 12:01 AM CDTTornado WarningTSAMcIntosh, Muskogee, Okmulgee32 min
Apr 28, 12:08 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Mayes, Nowata, Osage, Rogers, Washington52 min
Apr 28, 12:13 AM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Apr 28, 12:14 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
Apr 28, 12:18 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, McIntosh, Muskogee, Pittsburg, Wagoner57 min
Apr 28, 12:21 AM CDTTornado WarningTSAMuskogee, Okmulgee, Wagoner39 min
Apr 28, 12:39 AM CDTSevere Thunderstorm WarningTSAPittsburg66 min
Apr 28, 12:41 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
Apr 28, 12:43 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Ottawa62 min
Apr 28, 12:47 AM CDTTornado WarningTSACherokee, Mayes, Wagoner43 min
Apr 28, 12:57 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes63 min
Apr 28, 1:02 AM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg43 min
Apr 28, 1:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more64 min
Apr 28, 1:15 AM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner45 min
Apr 28, 1:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware43 min
Apr 28, 1:41 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee3 hr
Apr 28, 1:43 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa32 min
Apr 28, 1:45 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg60 min
Apr 28, 1:51 AM CDTRiver Flood WarningTSANowata32 hr
Apr 28, 1:51 AM CDTTornado WarningTSADelaware39 min
Apr 28, 1:54 AM CDTAreal Flood AdvisoryTSAMuskogee3 hr
Apr 28, 2:12 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah63 min
Apr 28, 2:13 AM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Apr 28, 2:40 AM CDTSpecial Weather StatementTSALatimer65 min
Apr 28, 2:48 AM CDTAreal Flood AdvisoryTSACherokee, Muskogee3 hr
Apr 28, 3:02 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah43 min
Apr 28, 3:04 AM CDTSpecial Weather StatementTSASequoyah56 min
Apr 28, 3:05 AM CDTSpecial Weather StatementTSALatimer55 min
Apr 28, 3:15 AM CDTSpecial Weather StatementTSAPushmataha45 min
Apr 28, 3:34 AM CDTSpecial Weather StatementTSALatimer41 min
Apr 28, 3:47 AM CDTSpecial Weather StatementTSAPushmataha28 min
Apr 28, 4:11 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha49 min
Apr 28, 4:32 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah3 hr
Apr 28, 4:46 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, LeFlore, Sequoyah3 hr
Apr 28, 4:52 AM CDTSpecial Weather StatementTSALeFlore53 min
Apr 28, 8:37 AM CDTRiver Flood AdvisoryTSACherokee, Delaware28 hr
Apr 28, 9:43 AM CDTRiver Flood WarningTSALeFlore17 hr
Apr 28, 9:43 AM CDTRiver Flood AdvisoryTSASequoyah30 hr
Apr 28, 4:18 PM CDTSpecial Weather StatementTSAPittsburg27 min
Apr 28, 4:31 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg44 min
Apr 28, 5:04 PM CDTSpecial Weather StatementTSATulsa41 min
Apr 28, 5:13 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa47 min
Apr 28, 5:14 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg46 min
Apr 28, 5:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 28, 5:25 PM CDTTornado Warning Tornado observedTSAHaskell, McIntosh, Pittsburg50 min
Apr 28, 5:32 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg43 min
Apr 28, 5:35 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee, Wagoner40 min
Apr 28, 5:44 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha46 min
Apr 28, 5:50 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington40 min
Apr 28, 5:54 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Wagoner3 hr
Apr 28, 5:58 PM CDTTornado WarningTSACherokee, Mayes, Wagoner47 min
Apr 28, 6:00 PM CDTSpecial Weather StatementTSARogers30 min
Apr 28, 6:07 PM CDTSpecial Weather StatementTSAWagoner38 min
Apr 28, 6:10 PM CDTSevere Thunderstorm WarningTSADelaware50 min
Apr 28, 6:12 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Wagoner4 hr
Apr 28, 6:12 PM CDTSevere Thunderstorm WarningTSADelaware48 min
Apr 28, 6:13 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah21 min
Apr 28, 6:22 PM CDTTornado WarningTSAHaskell, McIntosh, Pittsburg38 min
Apr 28, 6:28 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha47 min
Apr 28, 6:39 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa23 min
Apr 28, 6:43 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner47 min
Apr 28, 6:58 PM CDTSevere Thunderstorm WarningTSACreek24 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.